# SDR ASAA2020100833297

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 30,112 hours, 9,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE EMERGENCY LIGHT INOPERABLE.  GROUNDED-YES.  RELAMPED L2 SLIGHT LIGHT BULB.  OPERATIONS CHECK GOOD, IAW B737-900 AMM 33-51-04.
